Equate Allergy Relief Fexofenadine Tablets, 180 mg, 60 tablets

151 reviews - By: Equate

Equate Allergy Relief Fexofenadine Tablets, 180 mg, 60 tablets
MSRP : $22.47

Sale : $19.97
Sold & shipped by Walmart
Equate Allergy Relief Fexofenadine Tablets provide you with 24 hours of relief from both indoor and outdoor allergies. These specially formulated tablets are made with original prescription strength Fexofenadine HCI USP and 180 mg of antihistamine. These tablets provide temporary relief of symptoms due to hay fever or other upper respiratory allergies including runny nose, sneezing, itchy watery eyes, and itching of the nose or throat. Our non-drowsy formula allows you to take on your day without having to worry about fatigue or allergies.With a complete range of credible and affordable products for the wellbeing of you and your family, Equate is there to help you achieve your health and happiness. Equate is our trusted health and personal care brand, delivering the Walmart guarantee of safe and effective solutions that you can buy with confidence.
These tablets provide temporary relief of symptoms due to hay fever or other upper respiratory allergies, including runny nose, sneezing, itchy watery eyes, and itching of the nose or throat.

Buchan

Generic Allegra

This generic version of Allegra works just as well!!

Ilah1227

great value

read some of reviews and of course read bad and good. noticed bad ones said pretty much same thing. that didnt work for them. but sounds to me they didnt give a chance to get into system. they switched from another product to this one. and expected immidate resolute. need to take for a least a week before real noticeable resolute. i have severe allergies and need strong medicine. this works the best so far, myself have to change medicine every couple of years stops working body gets to use to it and stops working. so glad this went over the counter. threw the years tryed everything and this works the best by far

gesshooo

As good as name brand

I've been an allergy sufferer for as long as I can remember. This product works just as well as the name brand at a fraction of the cost. Same ingredients but at a great value.

Edgebo

Easy to swallow, inexpensive

Tablets are round, and therefore much easier to swallow than the competition, which is oblong. Walmart price cannot be beat!

jlynn

Best OTC allergy med!

This generic works just as well as the more expensive name brand - for me it's the very best OTC allergy reliever available!s